MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TEST,IFOBT,CASSETTES/TUBES

Medline Industries, LP MEDLINE; TEST,IFOBT,CASSETTES/TUBES
Catalog Number MPH70025CT
Medical Device Problem Code No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "customer is experiencing issues with the tests showing no control line.Tests from both boxes are having the same reaction, no control line".
 
Additional Manufacturer Narrative
The customer reported issues with the tests showing no control line, and tests from both boxes are having the same reaction, no control line.Investigation included review of recent complaint trends, and the vendor performed testing with 3 test devices and the positive control from the returned kit box; once migration started, distinct test lines formed within 3 minutes on all tested devices and lasted up to 15 minutes.No discrepant result was detected, the claim made by the customer was not repeated, and the complaint could not be confirmed.Through internal investigation, including dhr review and inspection records review, no abnormalities were found, and no root cause was identified.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TEST,IFOBT,CASSETTES/TUBES
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azmat shah
three lakes drive
northfield, IL 60093--275
MDR Report Key50856917
Report Number1417592-2026-47974
Device Sequence Number13245858
Product Code KHE
UDI-Device Identifier30888277360017
UDI-Public30888277360017
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K100817
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH70025CT
Device Lot Number763G11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown